# SDR 04FDEA00285

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO BAY, CORROSION ON INNER SURFACE OF SKIN STA 684 BETWEEN STR 27 LT AND 28 LT. FOUND CORROSION ON SKIN AT BS 684, STR 27L AND 28L TO BE .015 DEEP X 4 X 6 INCHES FROM AN ORIGINAL THICKNESS OF .050 AND IS OUT OF LIMITS IAW SRM 53-30-3.  CUT OUT DAMAGE AREA   FO   SKIN AND FABRICATED DOUBLER AND FILLER FROM 2024T-3 .063  LOT 519699 AND 2024T-3  .050. LOT 532706 AND INSTALLED IAW SRM 53-30-3  FIG 3A.
